# SDR UHLA2014022300230

- Difficulty date: February 23, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 11,772 hours, 9,060 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SPAR AT RIB 10 A2 HOLE HAS CRACK INDICATIONS.  COMPLIED WITH LT WING A2 SPAR II CRACK REPAIR TEMP REF ETD2014-170-015615, REV C. MAJOR REPAIR.
